# SDR UALA2012031901759

- Difficulty date: March 18, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,301 hours, 22,670 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FUSELAGE FITTING AT NR 3 LATCHING ROLLER, FWD LUG CHAFED.  BLENDED CHAFED AREA PER SRM AND MAT'L REMAINING IS WITHIN LIMITS.  DAMAGE REWORKED PER SRM ON NON ROUTINE.
